JOURNAL BROWSE
Search
Advanced SearchSearch Tips
CYCLIC SUBGROUP SEPARABILITY OF CERTAIN GRAPH PRODUCTS OF SUBGROUP SEPARABLE GROUPS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
CYCLIC SUBGROUP SEPARABILITY OF CERTAIN GRAPH PRODUCTS OF SUBGROUP SEPARABLE GROUPS
Wong, Kok Bin; Wong, Peng Choon;
  PDF(new window)
 Abstract
In this paper, we show that tree products of certain subgroup separable groups amalgamating normal subgroups are cyclic subgroup separable. We then extend this result to certain graph product of certain subgroup separable groups amalgamating normal subgroups, that is we show that if the graph has exactly one cycle and the cycle is of length at least four, then the graph product is cyclic subgroup separable.
 Keywords
cyclic subgroup separability;graph products;subgroup separable;polycyclic-by-finite groups;
 Language
English
 Cited by
 References
1.
R. B. J. T. Allenby, Polygonal products of polycyclic by finite groups, Bull. Austral. Math. Soc. 54 (1996), no. 3, 369-372. crossref(new window)

2.
R. B. J. T. Allenby, G. Kim, and C. Y. Tang, Residual finiteness of outer automorphism groups of certain pinched 1-relator groups, J. Algebra 246 (2001), no. 2, 849-858. crossref(new window)

3.
R. B. J. T. Allenby, G. Kim, and C. Y. Tang, Residual finiteness of outer automorphism groups of finitely generated non-triangle Fuchsian groups, Internat. J. Algebra Comput. 15 (2005), 59-72. crossref(new window)

4.
G. Baumslag, On the residual finiteness of generalised free products of nilpotent groups, Trans. Amer. Math. Soc. 106 (1963), 193-209. crossref(new window)

5.
A. M. Brunner, M. L. Frame, Y. W. Lee, and N. J. Wielenberg, Classifying torsion-free subgroups of the Picard group, Trans. Amer. Math. Soc. 282 (1984), no. 1, 205-235. crossref(new window)

6.
Y. D. Chai, Y. Choi, G. Kim, and C. Y. Tang, Outer automorphism groups of certain tree products of abelian groups, Bull. Austral. Math. Soc. 77 (2008), no. 1, 9-20.

7.
B. Fine, J. Howie, and G. Rosenberger, One-relator quotients and free products of cyclics, Proc. Amer. Math. Soc. 102 (1988), no. 2, 249-254. crossref(new window)

8.
E. K. Grossman, On the residual finiteness of certain mapping class groups, J. London Math. Soc. 2 (1974), 160-164.

9.
M. Hall Jr., Coset representations in free groups, Trans. Amer. Math. Soc. 67 (1949), 421-432. crossref(new window)

10.
A. Karrass, A. Pietrowski, and D. Solitar, The subgroups of polygonal products of groups, (unpublished manuscript).

11.
G. Kim, On polygonal products of finitely generated abelian groups, Bull. Austral. Math. Soc. 45 (1992), no. 3, 453-462. crossref(new window)

12.
G. Kim, Cyclic subgroup separability of generalized free products, Canad. Math. Bull. 36 (1993), no. 3, 296-302. crossref(new window)

13.
G. Kim, Cyclic subgroup separability of HNN extensions, Bull. Korean Math. Soc. 30 (1993), no. 2, 285-293.

14.
G. Kim, Outer automorphism groups of certain polygonal products of groups, Bull. Korean Math. Soc. 45 (2008), no. 1, 45-52. crossref(new window)

15.
G. Kim and C. Y. Tang, A criterion for the conjugacy separability of amalgamated free products of conjugacy separable groups, J. Algebra 184 (1996), no. 3, 1052-1072. crossref(new window)

16.
G. Kim and C. Y. Tang, Conjugacy separability of generalized free products of finite extension of resid-ually nilpotent groups, in "Group Theory (Proc.'96 Intl. Symposium)", 10-24, Springer-Verlag, Berlin, 1998.

17.
G. Kim and C. Y. Tang, Cyclic subgroup separability of HNN-extensions with cyclic associated subgroups, Canad. Math. Bull. 42 (1999), no. 3, 335-343. crossref(new window)

18.
G. Kim and C. Y. Tang, Outer automorphism groups of polygonal products of certain conjugacy separable groups, J. Korean Math. Soc. 45 (2008), no. 6, 1741-1752. crossref(new window)

19.
A. I. Mal'cev, On homomorphisms onto finite groups, Ivanov. Gos Ped. Inst. Ucen. Zap. 18 (1958), 49-60.

20.
V. Metaftsis and E. Raptis, Subgroup separability of HNN extensions with abelian base groups, J. Algebra 245 (2001), no. 1, 42-49. crossref(new window)

21.
E. Raptis, O. Talelli, and D. Varsos, On the conjugacy separability of certain graphs of groups, J. Algebra 199 (1998), no. 1, 327-336. crossref(new window)

22.
P. Stebe, Residual finiteness of a class of knot groups, Comm. Pure Appl. Math. 21 (1968), 563-583. crossref(new window)

23.
C. Y. Tang, Conjugacy separability of generalized free products of certain conjugacy separable groups, Canad. Math. Bull. 38 (1995), no. 1, 120-127. crossref(new window)

24.
C. Y. Tang, Conjugacy separability of generalized free products of surface groups, J. Pure Appl. Algebra 120 (1997), no. 2, 187-194. crossref(new window)

25.
K. B. Wong and P. C.Wong, Polygonal products of residually finite groups, Bull. Korean Math. Soc. 44 (2007), no. 1, 61-71. crossref(new window)

26.
K. B. Wong and P. C.Wong, Conjugacy separability and outer automorphism groups of certain HNN extensions, J. Algebra 334 (2011), 74-83. crossref(new window)

27.
K. B. Wong and P. C.Wong, Residual finiteness, subgroup separability and Conjugacy separability of certain HNN extensions, Math. Slovaca 62 (2012), no. 5, 875-884. crossref(new window)

28.
P. C.Wong and K. B.Wong, The cyclic subgroup separability of certain HNN extensions, Bull. Malays. Math. Sci. Soc. (2) 29 (2006), no. 2, 111-117.

29.
P. C.Wong and K. B.Wong, Residual finiteness of outer automorphism groups of certain tree products, J. Group Theory 10 (2007), no. 3, 389-400.

30.
P. C.Wong and K. B.Wong, Subgroup separability and conjugacy separability of certain HNN extensions, Bull. Malays. Math. Sci. Soc. (2) 31 (2008), no. 1, 25-33.

31.
W. Zhou and G. Kim, Class-preserving automorphisms and inner automorphisms of certain tree products of groups, J. Algebra 341 (2011), 198-208. crossref(new window)

32.
W. Zhou and G. Kim, Class-preserving automorphisms of generalized free products amalgamating a cyclic normal subgroup, Bull. Korean Math. Soc. 49 (2012), no. 5, 949-959. crossref(new window)